MAUDE Adverse Event Report: SYNTHES GMBH SD SCREWDRIVER SFT T4/42/SELF-RETAINING

SYNTHES GMBH SD SCREWDRIVER SFT T4/42/SELF-RETAINING
Catalog Number 03.114.002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in colombia as follows: it was reported that the screwdriver broke during the procedure, and the toothed screwdriver passed, but the tip was slightly worn.It did not affect the patient because it was already finished.This report is for one (1)sd screwdriver sft t4/42/self-retaining.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j employee.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h4, h6: manufacturing location: supplier- (b(4) / monument.Manufacturing date: 04-apr-2022.Part number: 03.114.002, stardrive scrwdrvr shft/t4/ 42mm/self-retaining.Lot number: 460p792 (non-sterile).One piece was scrapped in cell at op #70, incoming inspection ii, for an unacceptable surface finish-dings/scratches.Four pieces were scrapped in cell at op #100, flow inspect/pack, for a discolored surface finish.Production order traveler met all inspection acceptance criteria apart from the five pieces noted.Inspection sheet, ns068610 rev g met all inspection acceptance criteria apart from the five parts noted.Packaging label log (pll) lmd rev ad was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Certificate of compliance received from (b)(4) for op # 10 (vendor machine) dated 12-jan-2022 was reviewed and determined to be conforming.Hardness specified at hrc 57-60; hardness certified at 58.02.Inspection certificate supplied to (b)(4) from (b)(4) (for raw material) dated 17-sep-2019 was reviewed and determined to be conforming.Certification of analysis supplied by (b)(4) for op # 60 (tin coat) dated 22-feb-2022 was reviewed and determined to be conforming.Certificate of compliance supplied by (b)(4) for op #80 (colorize) dated 30-mar-2022 was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture or inspection that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD SCREWDRIVER SFT T4/42/SELF-RETAINING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17808181
Report Number8030965-2023-12066
Device Sequence Number15266365
Product Code HXX
UDI-Device Identifier10886982072993
UDI-Public(01)10886982072993
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.114.002
Device Lot Number460P792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER SHAFT 1.3/1.5 T4 SELF-HOLDING.
Patient SexUnknown